# SDR 4TXA202507120162

- Difficulty date: July 9, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N917XA
- Make and model: Boeing 737-8
- Aircraft serial: 32917
- Aircraft time: 32,462 hours, 24,233 cycles
- Engine: Cfmint CFM567B262
- Engine time: 54,882 hours, 25,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Out Of Balance
- Location: Rt Engine
- Component: Engine, Cfmint
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HIGH VIBRATION REACHED 4.2 IN CLB. PERFORMED QRH TEST. SIGNIFICANT AMOUNT OF THRUST RETARD TO DROP BELOW ACCEPTABLE LIMITS. REACHED 4.0 IN CRZ @FL 350.    FAN BLADE TRIM BALANCING DONE WITH BALANCE SCREW ADDED TO SPINNER CONE AND CORRECTED THE ISSUE WITH VIBRATION FOUND WITHIN AMM LIMIT.
